# SDR FDEA202202280375

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 9,122 hours, 4,058 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap[
- Component: Outboard Flap, Boeing
- Component part number: 113T31001086
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RT WING OUTBOARD FLAP DELAMINATED ON TAILING EDGE 6 INCHES INBOARD OF OTBD FLAP CANOE.  REMOVED DAMAGE MATERIAL CLEANED AND PREPPED AREA FOR BONDING FOR RT WING OTBD FLAP TE 6 INCHES INB OF OTBD CANOE.
